# SDR AALA20140527002

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 62,639 hours, 7,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AFT GALLEY BY LT NR 4 DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY EXIT LIGHT AT AFT GALLEY BY LT NR 4 DOOR.  OPERATIONS CHECKED NORMAL.
